I am taking oxybutynin 5 mg 1 daily . would this cause an odor in my urine .Not sweet more like when
- 5 Oct 2012 by sbp
- urinary incontinence, asparagus, oxybutynin, odor, urine
... you have eaten asparagus
9 Oct 2012
I know this would have reduced the number of visits you make to the bathroom ..but do you think you are passing sufficient amount of urine? Is your urine too concentrated?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
It's an unfamiliar odor. Not sweet or like ammonia and it has only happened since I've been on the medicine over a week. No other symptoms. ...
1 answer • 13 Oct 2011
My insurance is insisting that I discontinue Oxybutynin which has served me well for many years and is already a generic, and begin taking Santura.
1 answer • 29 Jan 2013
On oxybutynin 10 mg. P.O. B.I.D.for almost 20 years.I still have some leakage 2' to a hanging apron gut @ 365 lbs.with type 2 diabetes.( iddm+ ...
1 answer • 25 Oct 2013
I have had urinary incontinence since being put on Tamulosin. I do have proven urinary retention. That is why I was taking it. I am not going to take ...
0 answers • 19 Dec 2014
My urine is a light yellow and a combination between cloudy and clear. It's not all opaque. It smells sweet and border line asparagus but mostly ...
0 answers • 8 Jan 2015